Malinvaud Edmond - Méthodes statistiques de l'économétrie
Bibliographic Data
| ID | 2874265 |
|---|---|
| Authors | L T (0000-0003-1811-720X, corresponding author) |
| Year | 1965 |
| Volume | 20 |
| Issue | 4 |
| Pages | 710-711 |
| Publication date | 1965-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Population (JOURNAL) |
| Journal identifiers | ISSN: 0032-4663 • E-ISSN: 1957-7966 |
| Publisher | CAIRN (PUBLISHER) |
| DOI | 10.3917/popu.p1965.20n4.0711 |
| OpenAlex | W4390318558 |
| Language | FR |
Agriculture and Rural Development Research · Economic Theory and Institutions · Geology · Philosophy
| Highly cited | No |
|---|